# SDR DALA2020020700997

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER RH INSIDE SKIN BULGE AT F22 204 AND FROM AUXILIARY SPAR 15 INCH.REPAIRED DAMAGED ON VERTICAL STABILIZER RH INSIDE SKIN BULGE AT FSS 204 AND FROM AUXILIARY SPAR 15 INCHES PER SRM 51-70-10 (LP 1479346)
